# SDR ASAA2018081375711

- Difficulty date: August 7, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 41,941 hours, 12,386 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 HF DOES NOT TRANSMIT FROM EITHER PANEL. NO SIDE TONE, NO FREQUENCY CHANGE TONE.  ACFT GROUNDED. AIR TURNBACK.  RESET THE SYSTEM, NR 1 HF CHECKED GOOD IAW AMM 23-11-00-710-801.
